Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Hurt hip, had fracture while skiing. Pain during movement. Taking Tylenol, Ibuprofen. No relief. Suggestions?

Sunday my friend had a bad fall skiing and hurt his left hip. He was evaluated at the first aid on the slope and the conclusion was contusion and/or hairline fracture . They recommended that he be taken to a hospital and get an Xray . I drove him home first and he had such difficulty putting weight on the affected (left) leg that he refused to go to the hospital and refused to let me call an ambulance. He has little or no pain while stationary but cannot move without extreme pain, even with crutches.He continues to absolutely refuse to call an ambulance. He is taking Tylenol and Ibuprofen . I put ice on it Sunday, but I do not know if I should use cold or heat now, or what else to do. Specifics: Male 70 years old, 6 feet 6 , 220 lb, no other known medical condition
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

It might be soft tissue injury, ligament injury or fracture.

Without X-ray, it is difficult to differentiate a fracture from others. I suggest you to consult an orthopaedician nearby for a detailed examination. You may get the X-ray of the area affected under his/her guidance.

You are already taking anti-inflammatory drug like ibuprofen to reduce pain and inflammation. Avoid putting weight and rest well.

Wishing you good health...
Dr Saurabh Gupta
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor